# SDR USAASA01027

- Difficulty date: June 20, 2001
- Submitted: July 19, 2001
- Operation: Air carrier
- Aircraft: N764US
- Make and model: Airbus A319-112
- Aircraft serial: 1369
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nlg & Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PIT-PHL - FLT 1161 - ON TAKEOFF, THE LANDING GEAR DID NOT RETRACT UNTIL RECYCLED.  ON LANDING, RECEIVED AMBER LANDING GEAR SYSTEM DIS MESSAGE.  THE MESSAGE THEN CLEARED AND ALL SYSTEMS RETURNED TO NORMAL.  THE FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED THE CENTRAL FAULT DISPLAY SYSTEM (CFDS) AND BITE CHECKS OF LANDING GEAR CONTROL AND INTERFACE UNIT'S (LGCIU) ONE AND TWO.  BOTH SYSTEMS CHECKED OK.  (M)
